# SDR C2XA07BT002

- Difficulty date: January 6, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 3,215 hours, 1,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV DURING SERVICE CHECK FOUND MAIN DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW EMB145XR AMM 33-50-06.  OPS CHECK GOOD.
